# SDR USAA2013080800009

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 34,061 hours, 22,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Lack Of Lube
- Location: Arm-Disarm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE R2 DOOR CABIN PRESSURE LIGHT AND SLIDE INDICATION ON DOOR/OXY PAGE FLASHING.  MX CLEANED AND LUBED R2 DOOR ARM/DISARM LEVER. ALL INDICATIONS NORMAL.  ACCOMPLISHED FUNCTIONAL CHECK OF CABIN PRESSURE (RESIDUE) WARNING SYS. REF AMM 52-73-00-720-003-A.
